# SDR AALA202305303248

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A320*
- Aircraft serial: 6656
- Aircraft time: 24,037 hours, 9,259 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR DIFFICULT TO OPERATE. MAINTENANCE LUBRICATED RIGHT AFT LAVATORY DOOR TRACKS.
